Sufficient Conditions for the Oscillation of Solutions of Some Nonlinear Parabolic Systems
S. Mazouzi & N. Ferfar
Journal of Mathematics and Statistics, Volume 3, Issue 3, pp. 129–133 · doi.org/10.3844/jmssp.2007.129.133
Abstract
We established some sufficient conditions for the oscillation of the solutions of some nonhomogenous nonlinear parabolic systems subject to Robin’s boundary condition.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Mazouzi, S. & Ferfar, N. (2007). Sufficient Conditions for the Oscillation of Solutions of Some Nonlinear Parabolic Systems. Journal of Mathematics and Statistics, 3(3), 129–133. https://doi.org/10.3844/jmssp.2007.129.133
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
